MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. IQ 200 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

BECKMAN COULTER IRELAND INC. IQ 200 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Model Number IQ200 SELECT 2008 TESTED
Medical Device Problem Codes Fire (1245); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) inspected the instrument and found the dvd rw's power plug was burnt, showing charring and a melted/burnt connector on the sata port of the dvd-rw.To resolve the issue a dvd rw replacement was ordered.The cause of the failure can be attributed to the dvd rw cable.The root cause was attributed to dielectric breakdown of the cable's molding.An image was provided on august 13, 2021 for the pc6 serial number.The serial number shown is (b)(4).This serial number was verified and found listed as part of cat 1 mod 12500 as a correction per (b)(4) ((b)(4) (fda recall id: z-1944-2020 and z-1945-2020)) for pc6 sata adapter cable.The mod completion is scheduled for november 6, 2021.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported that the computer on their iq 200 urine analyzer generated a spark and blew the fuses of the laboratory.The dvd rw's power plug was burnt, showing charring and a melted/burnt connector on the sata port.There was no report of death, injury, or change to patient treatment as a result of this event.There was visible smoke observed.A fire extinguisher was not used.The fire department was not called and the lab as not evacuated.

Brand Name
IQ 200 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
MDR Report Key12408852
Report Number2122870-2021-00134
Device Sequence Number14367799
Product Code KQO
UDI-Device Identifier10837461001300
UDI-Public(01)10837461001300(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K022774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall,Notification,Inspection,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIQ200 SELECT 2008 TESTED
Device Catalogue Number700-3345
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2050012-03/25/2020-004C
Patient Sequence Number1